As an Amazon Associate I earn from qualifying purchases.
Contains acetaminophen: A pain reliever/fever reducer than can help soothe your sore throat. Multi-symptom relief. Vicks nyquil severe helps dry up your nasal passages to relieve your runny nose.

Feel better fast with dayquil vapocool. Powerful rush of vicks vapors. Nyquil vapocool provides fast relief so you can sleep. Dayquil and nyquil vapocool contain max strength medicine with menthol, for a cooling and powerful rush that will ripple through your senses.

Nyquil severe cold & flu contains a nasal decongestant for your toughest nasal congestion and sinus pressure. Maximum symptom-fighting ingredients to relieve your worst cold & flu symptoms, among OTC cold & flu medicines.

Our smallest most powerful nighttime liquicap. Guaifenesin helps loosen phlegm Mucus And Thin Bronchial Secretions To Rid The Bronchial Passageways Of Bothe.
Maximum strength cold & flu relief. Nyquil severe relieves your sneezing, runny nose, sore throat, headache, fever, minor aches & pains, and cough, so you can get the rest you need. Use only the dose cup provided. Dayquil/nyquil severe delivers maximum symptom-fighting ingredients to relieve your worst cold & flu symptoms, such as cough, sore throat, fever, and congestion, day or night.


Mixed berry flavor liquid: this liquid cold and flu medicine comes in tasty mixed berry flavor and provides multi-symptom relief; alcohol free, sugar free and gluten free. Maximum strength: amazon basic care nighttime severe Cold and Flu Relief provides maximum strength relief of headache, fever, minor aches and pains, sinus congestion and pressure, sneezing, sore throat, runny nose and cough.

Active ingredients: active ingredients are acetaminophen 650 mg, and Doxylamine succinate, Dextromethorphan HBr 30 mg, 12.5 mg. Compare to the active ingredients of Vicks NyQuil Cold & Flu.

Liquid cold and flu medicine for adults offers maximum strength relief without pills to swallow; severe symptoms deserve maximum strength relief.

Mucinex fast-max severe congestion & cough active ingredients: Contains Dextromethorphan HBr - Cough suppressant; Guaifenesin - Expectorant; Phenylephrine HCI - Nasal decongestant. Severe congestion & cough has a triple action formula that relieves Nasal and Chest Congestion, Controls Cough and Thins & cough symptom relief: maximum strength Mucinex Fast-Max Severe Congestion & Loosens Mucus.
1. Vicks
#ad
Sore Throat, Vicks NyQuil SEVERE, Fever, Berry Flavor, Nighttime Relief of Cough, & Congestion Relief, Twin Pack, Cold & Flu Relief, 12 FL OZ
#adVicks #ad - Nyquil severe cold & flu symptoms, fever, including cough due to minor throat & Flu Liquid temporarily relieves common cold & pains, sore throat, headache, runny nose & bronchial irritation, minor aches & sneezing.Contains acetaminophen: A pain reliever/fever reducer than can help soothe your sore throat. Multi-symptom relief. Vicks nyquil severe helps dry up your nasal passages to relieve your runny nose.
More information #ad
Maximum symptom-fighting ingredients to relieve your worst cold & flu symptoms, among OTC cold & flu medicines. Max strength nighttime relief. From the world’s #1 selling cough & cold brand. Nyquil severe cold & flu contains a nasal decongestant for your toughest nasal congestion and sinus pressure.Brand | Vicks #ad |
Manufacturer | P&G #ad |
Height | 6.85 Inches |
Length | 5.25 Inches |
Weight | 1.5 Pounds |
Width | 2.75 Inches |
Part Number | PG-6470 |
Model | PG-6470 |
More information #ad
2. Vicks
#ad
Sore Throat, Fever, 48 Caplets 32 DayQuil, Day & Night Relief, Cough, Vicks DayQuil & NyQuil SEVERE with Vicks VapoCOOL, 16 NyQuil, & Congestion Relief, Cold & Flu Relief
#adVicks #ad - Max strength cold, runny nose, sneezing, fever, headache, nasal congestion, sore throat, minor aches & pains, fLU AND CONGESTION RELIEF for cough, and sinus pressure. Dayquil vapocool fights your worst cold and flu symptoms and sinus pressure so you can power through your day.Feel better fast with dayquil vapocool. Powerful rush of vicks vapors. Nyquil vapocool provides fast relief so you can sleep. Dayquil and nyquil vapocool contain max strength medicine with menthol, for a cooling and powerful rush that will ripple through your senses.
More information #ad
Nyquil vapocool fights your worst cold and flu symptoms so you can rest. Life doesn’t stop when you have a cold. Don’t let your cold keep you up. Dayquil and nyquil vapocool contain max strength medicine with menthol, for a cooling and powerful rush that will ripple through your senses. Powerful rush of vicks vapors.Brand | Vicks #ad |
Manufacturer | Vicks #ad |
Height | 3.38 Inches |
Length | 4.33 Inches |
Weight | 0.15 Pounds |
Width | 1.97 Inches |
Part Number | 094-14-0308 |
Model | 094-14-0308 |
More information #ad
3. Vicks
#ad
Cold and Flu, 12 Fl oz, Sore Throat, Fever, Vicks NyQuil SEVERE Cough, and Congestion Nighttime Relief, Berry Flavor
#adVicks #ad - Nyquil severe cold & flu liquid temporarily relieves common cold & pains, runny nose & flu symptoms, including cough due to minor throat & bronchial irritation, fever, headache, sore throat, minor aches & sneezing.Nyquil severe cold & flu contains a nasal decongestant for your toughest nasal congestion and sinus pressure. Maximum symptom-fighting ingredients to relieve your worst cold & flu symptoms, among OTC cold & flu medicines.
More information #ad
From the world’s #1 selling cough & cold brand. Multi-symptom relief. Max strength nighttime relief. Contains acetaminophen: A pain reliever/fever reducer than can help soothe your sore throat. Vicks nyquil severe helps dry up your nasal passages to relieve your runny nose.Brand | Vicks #ad |
Manufacturer | Procter & Gamble - HABA Hub #ad |
Height | 6.9 Inches |
Length | 2.7 Inches |
Weight | 0.78 Pounds |
Width | 2.6 Inches |
Part Number | PG-6473 |
Model | PG-6473 |
More information #ad
4. Vicks
#ad
Maximum Strength, and Congestion Day and Night Relief, Vicks DayQuil and NyQuil Severe, 48 Count 32 DayQuil + 16 NyQuil, Flu, Sore Throat, Fever, Cough, Cold, Green & Red
#adVicks #ad - Pain relief & fever reducer. Dayquil severe offers non-drowsy relief of your cold and flu symptoms, 4-ACTIVE, so you can power through your day. Smallest branded, maximum strength daytime liquicaps. Dayquil/nyquil severe is an over-the-counter medicine that contains acetaminophen, a pain reliever and fever reducer that can help soothe sore throat.Our smallest most powerful nighttime liquicap. Guaifenesin helps loosen phlegm Mucus And Thin Bronchial Secretions To Rid The Bronchial Passageways Of Bothe.
More information #ad
Multi-symptom relief with nyquil severe cold & flu, which also contains a nasal decongestant and DayQuil SEVERE Cold & Flu, which contains an expectorant to help loosen phlegm mucus and thin bronchial secretions to make coughs more productive. Maximum strength cold & flu relief. Nyquil severe relieves your sneezing, runny nose, sore throat, headache, fever, minor aches & pains, and cough, so you can get the rest you need. Use only the dose cup provided. Dayquil/nyquil severe delivers maximum symptom-fighting ingredients to relieve your worst cold & flu symptoms, such as cough, sore throat, fever, and congestion, day or night.
Brand | Vicks #ad |
Manufacturer | Procter & Gamble - HABA Hub #ad |
Height | 3.31 Inches |
Length | 2 Inches |
Weight | 0.2 Pounds |
Width | 4.31 Inches |
Part Number | 53-PVRZ-0FPE |
More information #ad
5. Vicks
#ad
Berry, 12 fl oz, Vicks NyQuil Cough DM & Congestion Medicine
#adVicks #ad - Max strength cough and congestion relief. Nyquil cough dm coats your throat and also helps to soothe irritation. Controls cough, provides relief for sinus and nasal congestion, helps with sneezing and runny nose. Max coat formula to coat your throat.More information #ad
Brand | Vicks #ad |
Manufacturer | P&G #ad |
More information #ad
6. Amazon Basic Care
#ad
Runny Nose, Fever, Berry Flavor, Amazon Basic Care Severe Nighttime Cold and Flu Relief, Pain, Nasal/Sinus Congestion and Sinus Pressure, 12 Fluid Ounces, Relieves Headache
#adAmazon Basic Care #ad - Active ingredients: contains acetaminophen 650 mg, and phenylephrine HCl 10 mg, dextromethorphan HBr 20 mg, doxylamine succinate 12.5 mg, which compares to the active ingredients in Vicks NyQuil Severe.Mixed berry flavor liquid: this liquid cold and flu medicine comes in tasty mixed berry flavor and provides multi-symptom relief; alcohol free, sugar free and gluten free. Maximum strength: amazon basic care nighttime severe Cold and Flu Relief provides maximum strength relief of headache, fever, minor aches and pains, sinus congestion and pressure, sneezing, sore throat, runny nose and cough.
More information #ad
Effective: each dose contains a pain reliever, fever reducer, cough suppressant, antihistamine and nasal decongestant. Nighttime relief: provides cold care through the night; this cold and flu medicine relieves cold and flu symptoms so you can rest; does not contain pseudoephedrine.Brand | Amazon Basic Care #ad |
Manufacturer | Perrigo Company - Basic Care #ad |
Height | 7.25 Inches |
Length | 2.5 Inches |
Weight | 0 Pounds |
Width | 2.5 Inches |
More information #ad
7. Amazon Basic Care
#ad
Pain Reliever, Cherry Flavor, Cough Suppressant, 12 Fluid Ounces, Antihistamine, Fever Reducer, Amazon Basic Care Nighttime Cold & Flu Relief
#adAmazon Basic Care #ad - Relieves cold & flu symptoms: amazon basic care Nighttime Cold & Flu Relief provides multi-symptom relief by helping with common symptoms such as aches, cough, fever, sneezing and runny nose.Active ingredients: active ingredients are acetaminophen 650 mg, and Doxylamine succinate, Dextromethorphan HBr 30 mg, 12.5 mg. Compare to the active ingredients of Vicks NyQuil Cold & Flu.
More information #ad
Nighttime cold and flu relief: amazon Basic Care Nighttime Cold and Flu Relief relieves cold and flu symptoms so you can rest through the night. Effective: acts as a pain reliever, fever reducer, cough suppressant and antihistamine. Does not contain pseudoephedrine; contains 10% ALCOHOL. Gluten free: this product is gluten Free.Brand | Amazon Basic Care #ad |
Manufacturer | Perrigo Company - Basic Care #ad |
Height | 7.25 Inches |
Length | 2.5 Inches |
Weight | 12 ounces |
Width | 2.5 Inches |
More information #ad
8. Amazon Basic Care
#ad
Nasal Decongestant, 12 Fluid Ounces, Pain Reliever and Fever Reducer, Antihistamine and Cough Suppressant, Amazon Basic Care Vapor Ice Nighttime Severe Cold and Flu
#adAmazon Basic Care #ad - Cold and flu medicine: Maximum strength liquid medicine; soothing Vapor Ice flavor. One dose, sinus pressure, runny nose, multiple symptoms: relieves minor aches and pains, fever, nasal congestion, sneezing, cough; for adults and children ages 12 and older.Liquid cold and flu medicine for adults offers maximum strength relief without pills to swallow; severe symptoms deserve maximum strength relief.
More information #ad
Maximum strength: amazon basic care vapor ice Nighttime Severe Cold and Flu, maximum strength liquid medicine; say good night to cold and flu symptoms, get the rest you need. Active ingredients: this cold medicine contains acetaminophen, doxylamine succinate, phenylephrine HCl, dextromethorphan HBr; for cold and flu symptoms; compare to Vicks NyQuil Severe Plus VapoCOOL active ingredients.Brand | Amazon Basic Care #ad |
Manufacturer | AmazonUs/G0W0G #ad |
Height | 7.25 Inches |
Length | 2.5 Inches |
Width | 2.5 Inches |
More information #ad
9. Mucinex
#ad
Mucinex Maximum Strength Severe Congestion & Cough & Nightshift Cold & Flu Liquid For Multi-Symptom Relief, 6 Fl Oz Pack of 2
#adMucinex #ad - Cold & flu symptom night relief: mucinex nightshift cold & Flu reduces Fever, Sneezing, relieves Headache, Sore Throat, Minor aches and Pains, Coughing, Runny Nose for a better morning.Mucinex fast-max severe congestion & cough active ingredients: Contains Dextromethorphan HBr - Cough suppressant; Guaifenesin - Expectorant; Phenylephrine HCI - Nasal decongestant. Severe congestion & cough has a triple action formula that relieves Nasal and Chest Congestion, Controls Cough and Thins & cough symptom relief: maximum strength Mucinex Fast-Max Severe Congestion & Loosens Mucus.
More information #ad
Powerful multi-symptom relief: this combo pack of Maximum Strength Mucinex Fast Max Severe Congestion & Cough and NightShift Cold & Flu provides powerful multi-symptom relief for your worst symptoms.Brand | Mucinex #ad |
Manufacturer | Reckitt Benckiser #ad |
Height | 5.77 Inches |
Length | 1.44 Inches |
Weight | 1 Pounds |
Width | 5.01 Inches |
More information #ad